Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Fungal infection on vagina affecting sexual life. Occurred after using hair removal cream. Surgical alternative?

Hi I have a fungal infection on the surface of my private area and along the bikini area. This first occured from a terrible reaction from hair removal cream though prior was using it for years, I have had this infection for over a year going back and fourth to my doctors. I don t know what to do, my doctor had given me cream after cream I simply cannot live like this as It s affecting my sexual life with my boyfriend. Is there any possible surgical alternative.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

I would like to know whether there is associated vaginal discharge.
If yes then you need to get a culture senstivity of the discharge and a Pap test.
It is quite possible that the infection that you are repeatedly getting is not due to fungus.

Besides have you stopped using the hair removal cream that caused the reaction?
Fungal or bacterial infection of the genital tract usually cause a vaginal discherge, itching in the vagina and the surrounding areas. Spreading of infection to the surface of the genitals (as you have mentioned) is unlikely.

Consult a gynaecologist for clinical examination as it may not be a fungal infection.
Involvement of the skin of the vulva cam be a skin problem.

I hope it helps.
Regards
Dr Shailja P wahal
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor